# SDR FDEA202108112006

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 19,271 hours, 10,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A5211099920000
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING  ARRIVAL R1 DOOR  DIFFICULT TO OPEN, DURING DEPARTURE UNABLE TO ARM.  RELEASED FOR SERVICE.   DOOR R1 INOP.   FOUND GIRT BAR ASSEMBLY NOT INSTALLED CORRECTLY.   REINSTALLED GIRT BAR IAW AMM 25-61-21, DEACTIVATED DOOR AND VERIFIED  CORRECT OPERATION OF GIRT BAR ENGAGEMENT,  REACTIVATED DOOR IAW AMM 52-10-00, VERIFIED OPERATION OF DOOR WARNING SYSTEM AND OPERATION PER  A300 AMM 52-10-00, ALL SYSTEMS OPERATING NORMAL, A/C OK FOR SERVICE.
